# SDR DALA2015111707008

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUPLICATE ORIGINAL DAMAGED, MAIN CABIN FWD WET AREA CORROSION ON FLOORBEAM SURFACE BS 365, RBL 10 1" X 1" NUMEROUS SPOTS. CP53-222-01. REMOVED CORROSION FROM FLOORBEAM BS 365, FOUND MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-51, AD1, FIG 101, CUTOUT DAMAGED AREA FROM APPROXIMATELY LBL 60, RBL 60, FABRICATED REPAIR T-CAP FROM BAC1505-100880 7075-T6511 PO ST-00006343, 2 EA.  APPROXIMATELY DIM 124" & 56", FABRICATED SPLICE ANGELS 4 EA FROM 7075-0 .063" POST-00006530, 2 EA & 7075-0 .090", 2 EA, PO 650DL-00167 APPROXIMATELY DIM 13.7500" & 19.2500", HEAT TREATED REPAIR ANGLES TO T6 CONDITION & INSTALLED REPAIR PARTS IAW SRM 53-00-51, REPAIR 9; SRM 51-40 -02; SRM 52-20-01 & BAC 5602.  WORK IN PROGRESS.  REMOVED CORROSION FROM FLOORBEAM BS 365, FOUND MATERIAL LOSS OUT OF LIMIT IAW SRM 53-00-51, FIG 101, CUTOUT DAMAGED AREA FROM APPROXIMATELY LBL 60, FABRICATED REPAIR T-CAP FROM BAC 1505- 100880 7075-T6511, PO ST-00006343, 2 EA APPROXIMATELY DIM 124" & 56",  FABRICATED SPLICE ANGLE 4 EA. FROM 7075-O .063" PO ST-00006530, 2 EA & 7075-O .090", 2EA, PO 650DL-00165 APPROXIMATELY DIM 13. 7500"  X 19.2500", HEAT TREATED REPAIR ANGLES TO T6 CONDITION & INSTALLED REPAIR PARTS IAW SRM 53-00-51, REPAIR 9, SRM 51-40 -02, SRM 51-20-01 & BAC 5602, INSTALLED REPAIR ID DECAL IAW PS 900-5-1, NR 04.
